Depersonalization Support Forum banner

1 - 6 of 6 Posts

·
Registered
Joined
·
3 Posts
Discussion Starter · #1 ·
So here it is....

I feel like I am going mad and I am unable to tell anyone close to me. This forum seems to be the only place in the world right now that seems real...or not?

My whole life I have lived to the full, just a normal 27 year old guy until this year health anxiety got hold of me, due to some family deaths and stress getting on top of me a started to get the usual anxiety symptoms, chest pains, shortness of breath etc...

Doc said I can take some anti depressants to even my symptoms out and prescribed me something called Citalopram, taking that pill is now the worst decision of my life.

After 1 week of hell I decided to stop taking the pills as I didn't sleep, felt sick and didn't feel myself but got serious withdrawal symptoms. 1 week later I relapsed and took a pill again and nearly fainted that night and then BOOM.

I am here 2 months later with this so called DP....

I feel like my whole life has been a lie, sort of a computer game and I am being tested to the limit of my sanity!

Recently I have started going to church because all my mind thinks about is how is any of this real? How can the universe start from nothing??? Just think about that for a second....doesn't god have to be real for any of this to start from nothing? But then where does HE come from?

I even feel writing this now that this forum is here just for the computer game to try and stop me completing it that I have finally found out that this is all a game and everyone are actors, lol!

And this has for so bad since stopping these meds cold turkey I keep asking myself will the world even continue after i die or will I just restart as another character or something, wow it's seems so unreal and crazy I am even writing this, is this going to be the rest of my life or am i going to snap out of it and forget this all happened?

Thanks
Rufus
 

·
Registered
Joined
·
91 Posts
Hi Rufus,

Take it easy and you'll get better. There are many people on this forum that triggered their DP from certain meds.

Because there is no universally accepted cure for this condition what is required for recovery is different from person to person.

I think what you say about feeling like being inside in a computer game isn't nonsense. Being dissociated means we are somewhat disintegrated from our physical senses. So we have a altered sense of reality.

However there is a spiritual aspect to DP as well. It raises the question whether what healthy people perceive as reality is an objective reality. But we don't have to focus on the spiritual aspect to recover from DP.

DP is a condition of the brain and we need to recover from DP to live a better life.

- Abe
 

·
Registered
Joined
·
1,395 Posts
There is only so much harm a weeks worth of a starting dose of an SSRI can do to an otherwise healthy young man.

I sympathize with your situation, but I think you need to evaluate other scenarios for the answers to your discomfort.
 

·
Registered
Joined
·
631 Posts
I agree with foresrx5 on this one. Modern antidepressants are, for the most part, placebos, though they do have "active ingredients", it's hard to see such a reaction as a result of the meds unless it was perhaps a very strong dose, or you have an allergy to an ingredient, or took it with alcohol or something else that had a negative reaction with it. Have you gotten a medical work up recently?
 

·
Registered
Joined
·
3 Posts
Discussion Starter · #5 ·
What type of medical work up are you talking about? I have seen a NHS doctor about everything and they said I’m fine just the health anxiety and all the stress + meds in my body have altered chemicals in my body..
 

·
Registered
Joined
·
31 Posts
I agree with foresrx5 on this one. Modern antidepressants are, for the most part, placebos, though they do have "active ingredients", it's hard to see such a reaction as a result of the meds unless it was perhaps a very strong dose, or you have an allergy to an ingredient, or took it with alcohol or something else that had a negative reaction with it. Have you gotten a medical work up recently?
Not saying they are great at what they are supposed to be doing but they are mind altering chemicals... Many people get very fucked up by psych meds.

It would be rare for using one week of ssri to be triggering bad shit, but we dont even know the dosage. I remember feeling really out of it trying ssri first. Maybe he started full dose and did not titrate up. Some people get really suicidal, some get serotonin syndrome, so sure it can give you DP.

Anything can trigger DP, I have heard of a guy who got so curious and obsessed about researching DP who now has DP for years.

If I had not read about DP when I had my bad weed trip I would not have DP symptoms.
 
1 - 6 of 6 Posts
Top